# SDR AWXA200301394

- Difficulty date: October 19, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3380012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK A .75 INCH CRACK WAS FOUND IN FUSELAGE SKIN AT FASTENER HOLE ON FORWARD UPPER CORNER OF R-1 DOOR, BS 292.50.  MAINTENANCE PERFORMED HFEC ON CRACK AND IDENTIFIED CRACK END; STOP DRILLED CRACK IN FUSELAGE SKIN AT R-1 DOOR FORWARD UPPER CORNER, BS 292.50; FABRICATED 3 EACH REPAIR DOUBLERS PER DWG 65C33800; INSTALLED REPAIR PARTS IAW EO 53-31-02.
